# SDR SWAA2022021192074

- Difficulty date: April 30, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

_AFT CARGO COMPARTMENT STA 727A + 18' TO STA 807 + _10' L/H 'Z' ANGLE CORRODED. 'MARKED IN RED' / AFT CARGO COMPARTMENT STA 727A+18' TO STA 807+10' L/H Z-ANGLE CORRODED. REPLACE Z-ANGLE ON L/H SIDE FROM STA 727 TO STA 847 ON NON-ROUTINE X752154
